Advertisement

On "attraction domains" in the theory of sequential estimation

  • Yu. V. Linnik
  • L. B. Klebanov
  • A. L. Rukhin
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 330)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    P.J. Bickel, J.A. Yahav, Some contributions to the asymptotic theory of Bayes solutions, Z. Wahrscheinlichkeitstheorie verw. Geb. 11, 4(1969), 258–276.MathSciNetCrossRefMATHGoogle Scholar
  2. [2]
    P.J. Bickel, J.A. Yahav, Asymptotically pointwise optimal procedures in sequential analysis, Proc. 5-th Berkeley Sympos. math. Statist. Probability, 1965.Google Scholar
  3. [3]
    Yu.V. Linnik, I.V. Romanovskii, On the theory of sequential estimation, Soviet Math. Dokl., 5(1970), 1196–1198.MathSciNetMATHGoogle Scholar

Copyright information

© Springer-Verlag 1973

Authors and Affiliations

  • Yu. V. Linnik
    • 1
  • L. B. Klebanov
    • 1
  • A. L. Rukhin
    • 1
  1. 1.Steklov Mathematical Institute of the Academy of Sciences of the USSRLeningrad

Personalised recommendations